advertisement
Question
Posted by: Ell | 2009/08/31

Yasmin

hi all
i was on microval while breastfeeding and went on Yasmin when i stopped BF. i know the pill has side effects but lately i' m too moody,sensiteve and teary all the time. this is causing a lot of strain on my relationsship and i' m wondering if it could be because of the pill. if i stop yasmin what' s the best alternative?please help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that this is due to the Pill. Different people react differently and there is no best alternative. It is a question of trial and error.

Bestwishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement